Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 2, Pages 153-169
http://dx.doi.org/10.1155/JAM.2005.153

Periodicity in a ratio-dependent predator-prey system with stage structure for predator

College of Mathematics and Computer Science, Fuzhou University, Fujian, Fuzhou 350002, China

Received 27 August 2003; Revised 11 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengde Chen, “Periodicity in a ratio-dependent predator-prey system with stage structure for predator,” Journal of Applied Mathematics, vol. 2005, no. 2, pp. 153-169, 2005. https://doi.org/10.1155/JAM.2005.153.